# SDR S8A2009F00004

- Difficulty date: July 12, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N547LR
- Make and model: Braero HAWKER1000
- Aircraft serial: 259047
- Engine: Pwa PW305
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3101181050
- Condition: False Activation
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED ENROUTE WITH (4) PASSENGERS AND (2) CREW.  AT CLIMB OUT AT APPROX 2000 FT AGL NR 1 ENG HAD FIRE INDICATION.  CREW DECLARED AN EMERGENCY WITH ATC AND RETURNED TO DEPARTURE AIRPORT WITH AN UNEVENTFUL LANDING.  OMP WAS CONTACTED TO INSPECT AND REPAIR AIRCRAFT AT AIRPORT.  INSPECTION REVEALED NO INDICATIONS OF FIRE  IN NR 1 ENGINE,   UPON FURTHER INSPECTION FIRE LOOP ZONE B WASINDICATED BAD AND WAS REPLACED BY SERVICEABLE LOOP.  TEST RUN AND OPS CHECK IS PENDING.  AN OVERWEIGHT LANDING INSP WAS ALSO ACCOMPLISHED BY OMP WITH NO DISCREPANCIES NOTED. (K)
